# SDR AU961172

- Difficulty date: May 30, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-32-300
- Engine: Lyc IO540K1A5
- Propeller: Hartzl HCC2YK1
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6244403
- Condition: Corroded
- Location: Main Frame Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FIN FORWARD SPAR ATTACHMENT BRACKET AND FUSELAGE BULKHEAD LOCATED AT FS 228 CORRODED
